-
1
-
-
42349111310
-
On the behavior of Broyden's class of quasi-Newton methods
-
Technical Report NAM 01, Department of Electrical Engineering and Computer Science, North-Western University
-
Byrd, R.H., Liu, D.C, Nocedal, J. On the behavior of Broyden's class of quasi-Newton methods. Technical Report NAM 01, Department of Electrical Engineering and Computer Science, North-Western University, 1990
-
(1990)
-
-
Byrd, R.H.1
Liu, D.C.2
Nocedal, J.3
-
2
-
-
0001423485
-
A tool for the analysis of quasi-Newton methods with application to unconstrained minimization
-
Byrd, R.H., Nocedal, J. A tool for the analysis of quasi-Newton methods with application to unconstrained minimization. SIAM Journal on Numerical Analysis, 26: 727-739 (1989)
-
(1989)
SIAM Journal on Numerical Analysis
, vol.26
, pp. 727-739
-
-
Byrd, R.H.1
Nocedal, J.2
-
3
-
-
0023427318
-
Global convergence of a class of quasi-Newton methods on convex problems
-
Byrd, R.H., Nocedal, J., Yuan, Y. Global convergence of a class of quasi-Newton methods on convex problems. SIAM Journal on Numerical Analysis, 24: 1171-1189 (1987)
-
(1987)
SIAM Journal on Numerical Analysis
, vol.24
, pp. 1171-1189
-
-
Byrd, R.H.1
Nocedal, J.2
Yuan, Y.3
-
4
-
-
42349111523
-
-
Dennis, Jr.J.E., Moré, J.J. Quasi-Newton method, motivation and theory. SIAM Review, 19: 46-89 (1977)
-
Dennis, Jr.J.E., Moré, J.J. Quasi-Newton method, motivation and theory. SIAM Review, 19: 46-89 (1977)
-
-
-
-
6
-
-
0022766519
-
A nonmonotone line search technique for Newton's method
-
Grippo, L., Lampariello, F., Lucidi, S. A nonmonotone line search technique for Newton's method. SIAM Journal on Numerical Analysis, 23: 707-716 (1986)
-
(1986)
SIAM Journal on Numerical Analysis
, vol.23
, pp. 707-716
-
-
Grippo, L.1
Lampariello, F.2
Lucidi, S.3
-
7
-
-
0031143392
-
Global convergence analysis of a new non-monotone BFGS algorithm on convex objective functions
-
Han, J.Y., Liu, G.H. Global convergence analysis of a new non-monotone BFGS algorithm on convex objective functions. Computational Optimization and Applications, 7: 277-289 (1997)
-
(1997)
Computational Optimization and Applications
, vol.7
, pp. 277-289
-
-
Han, J.Y.1
Liu, G.H.2
-
8
-
-
33846935539
-
Convergence of the preconvex part of Broyden's family
-
Ke, X.W. Convergence of the preconvex part of Broyden's family. Jouranl of Beijing Normal University, 31(1): 6-10 (1995)
-
(1995)
Jouranl of Beijing Normal University
, vol.31
, Issue.1
, pp. 6-10
-
-
Ke, X.W.1
-
9
-
-
84948267485
-
Global convergence of the BFGS algorithm with non-monotone linesearch
-
Liu, G.H., Han, J.Y, Sun, D.F. Global convergence of the BFGS algorithm with non-monotone linesearch. Optimizition, 34: 147-159 (1995)
-
(1995)
Optimizition
, vol.34
, pp. 147-159
-
-
Liu, G.H.1
Han, J.Y.2
Sun, D.F.3
-
10
-
-
0001015017
-
Variable metric methods of minimization
-
Pearson, J.D. Variable metric methods of minimization. The Computer Journal, 12: 171-178 (1969)
-
(1969)
The Computer Journal
, vol.12
, pp. 171-178
-
-
Pearson, J.D.1
-
11
-
-
0002855438
-
Some global convergence properties of a variable metric algorithm for minimization without exact line searches
-
Cottle, R.W, Lemke, C.E. eds, SIAM publications, Philadelphia
-
Powell, M.J.D. Some global convergence properties of a variable metric algorithm for minimization without exact line searches. In: Cottle, R.W., Lemke, C.E. eds., Nonlinear Programming, SIAM-AMS Proceeding Vol. IX, SIAM publications, Philadelphia, 1997, 53-72
-
(1997)
Nonlinear Programming, SIAM-AMS Proceeding
, vol.9
, pp. 53-72
-
-
Powell, M.J.D.1
-
12
-
-
0001898672
-
A non-monotone trust region algorithm for nonlinear optimization subject to convex constraints
-
Toint, Ph.L. A non-monotone trust region algorithm for nonlinear optimization subject to convex constraints. Mathematical Programming, 77: 69-94 (1997)
-
(1997)
Mathematical Programming
, vol.77
, pp. 69-94
-
-
Toint, P.L.1
-
13
-
-
0003762537
-
-
Shanghai Scientific and Technical Publishers, Shanghai, in Chinese
-
Yuan, Y. Numerical methods for nonlinear programming. Shanghai Scientific and Technical Publishers, Shanghai, 1993 (in Chinese)
-
(1993)
Numerical methods for nonlinear programming
-
-
Yuan, Y.1
-
14
-
-
0000854843
-
Quasi-Newton algorithms with updates from the preconvex part of Broyden's family
-
Zhang, Y., Tewarson, R.P. Quasi-Newton algorithms with updates from the preconvex part of Broyden's family. IMA Journal on Numerical Analysis, 8: 487-509 (1988)
-
(1988)
IMA Journal on Numerical Analysis
, vol.8
, pp. 487-509
-
-
Zhang, Y.1
Tewarson, R.P.2
|